# SDR REXA2019071801120

- Difficulty date: July 18, 2019
- Submitted: July 18, 2019
- Operation: Air carrier
- Aircraft: N8837B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7837
- Aircraft time: 29,725 hours, 27,397 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 363782
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY FLOOR TRACK LIGHTING STRIP BY LAV INOP. REMOVED AND REPLACED AFT FLOOR TRACK LIGHTING STRIP PN 36378-2 IAW AMM 33-51-01. OPS CHECK GOOD.
